# SDR SWAA2025030693831

- Difficulty date: February 6, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FSD STUB FRAME AT BS291.5+9; .8' ABOVE SEAL DEPRESSOR; .3' IN LENGTH (MARKED)<[01] REMOVED AND INSTALLED NEW STUB FRAME AT FSD UPPER FWD CORNER PER SRM 51-40-02 AND DWG 141A8370 REV D;[02] VERIFIED CORRECTIVE ACTION #1
